Workshop on Nuclear Structure, Astrophysics and Reactions

Europe/Istanbul
Yıldız Technical University, Faculty of Arts & Science, Physics Department

Yıldız Technical University, Faculty of Arts & Science, Physics Department

Davutpasa Campus, Esenler, 34220 Istanbul, TURKEY
Description
Year of 2014 is designated as The German-Turkish Year of Research, Education and Innovation. The workshop aims to initiate and to promote collaborations within the framework of the FAIR/NUSTAR project. During the workshop FAIR/NUSTAR projects will be introduced along with the presentations on the activities of Turkish scientists on the nuclear and particle physics, including detector studies. With dedicated discussion sessions the opportunities and a roadmap for collaboration will be determined.
    • 9:00 AM 10:00 AM
      Registration 1h
    • 10:00 AM 10:30 AM
      Opening Ceremony 30m
    • 10:30 AM 10:40 AM
      Workshop Logistics 10m
    • 10:40 AM 11:20 AM
      FAIR - An Overview 40m
      Speaker: Dr Inti Lehmann (FAIR - Facility for Antiproton and Ion Research)
    • 11:20 AM 12:00 PM
      Physics and Instrumentation of the NUSTAR Project 40m
      Speaker: Juergen Gerl (GSI / FAIR - Facility for Antiproton and Ion Research)
    • 12:00 PM 12:15 PM
      Discussion
    • 12:15 PM 2:00 PM
      LUNCH 1h 45m
    • 2:00 PM 2:40 PM
      The Super-FRS facility 40m
      Speaker: Haik Simon (Gesellschaft für Schwerionenforschung mbH (GSI))
    • 2:40 PM 3:20 PM
      The NUSTAR Collaboration and Its Organisation 40m
      Speaker: Alexander Josef Herlert (Facility for Antiproton and Ion Research (DE))
    • 3:20 PM 3:40 PM
      NUSTAR Activities in Turkey 20m
      Speaker: Sefa Erturk (Physics Department)
    • 3:40 PM 5:00 PM
      Discussion
    • 10:00 AM 10:30 AM
      HISPEC/DESPEC 30m
      Speaker: Juergen Gerl (GSI/FAIR - Facility for Antiproton and Ion Research)
    • 10:30 AM 10:50 AM
      Electrically Cooled HPGe Detectors for NUSTAR 20m
      Speaker: Ivan Kojouharov (GSI)
    • 10:50 AM 11:20 AM
      A Hybrid Gamma Detector for HISPEC/DESPEC 30m
      Speaker: Tugba Arici (GSI)
    • 11:20 AM 11:30 AM
      Coffee Break 10m
    • 11:30 AM 11:55 AM
      Activities at Cukurova Universitesi 25m
      Speaker: Isa Dumanoglu (Cukurova University (TR))
    • 11:55 AM 1:20 PM
      LUNCH 1h 25m
    • 1:20 PM 1:50 PM
      Superheavies 30m
      Speaker: Dr Michael Block (Gesellschaft für Schwerionenforschung mbH)
    • 1:50 PM 2:20 PM
      Phase Measurement for Radiation Detection. From Terahertz to the Hard Gamma Ray Regime- New Assessment of Bolometer- and Cherenkov- Detectors 30m
      Speaker: Albert H Walenta (Siegen)
    • 2:20 PM 2:50 PM
      ILIMA at FAIR Storage Rings 30m
      Speaker: Yuri Litvinov (GSI, Darmstadt)
    • 2:50 PM 3:20 PM
      Direct Reactions with Exotic Beams at Low Momentum Transfer: The EXL and Active Target Projects 30m
      Speaker: Peter Egelhof (GSI Helmholtzzentrum für Schwerionenforschung GmbH)
    • 3:20 PM 3:50 PM
      Coffee Break 30m
    • 3:50 PM 4:20 PM
      Reaction with Relativistic Radioactive Beam: The R3B Setup at GSI/FAIR 30m
      Speaker: Heiko Scheit (TU Darmstadt)
    • 4:20 PM 4:50 PM
      Micro-Pattern Gasous Detectors 30m
      Speaker: Ozkan Sahin (Uludag University)
    • 4:50 PM 5:05 PM
      Activities of Turkish-German University 15m
      Speaker: Tuba Conka Nurdan (Turkish-German University)
    • 7:00 PM 11:00 PM
      Conference Dinner 4h
    • 10:00 AM 10:15 AM
      Calorimetric Low Temperature Detectors for Heavy Ion Applications 15m
      Speaker: Peter Egelhof (GIS Helmholtzzentrum für Schwerionenforschung GmbH)
    • 10:15 AM 10:45 AM
      Activities of Akdeniz University 30m
      Speaker: Haris Djapo (Akdeniz University)
    • 10:45 AM 11:15 AM
      Turkey at EXOGAM2, NEDA and PARIS 30m
      Speaker: Sefa Erturk (Physics Department)
    • 11:15 AM 11:25 AM
      Coffee Break 10m
    • 11:25 AM 11:50 AM
      Detector Studies at Sabanci U 25m
      Speaker: Emrah Kalemci (S)
    • 11:50 AM 12:10 PM
      Nuclear Astrophyics Studies at Kocaeli U 20m
      Speaker: Taygun Guray (Kocaeli University)
    • 12:10 PM 12:20 PM
      Activities of İZSU-YTU- MSGSU Groups 10m
      Speaker: Taylan Yetkin (Yildiz Technical University)
    • 12:20 PM 12:40 PM
      Supernovae Neutrinos, Nucleosynthesis, and Nuclear Structure 20m
      Speaker: Yamac Pehlivan (MSGSU)
    • 12:40 PM 2:00 PM
      LUNCH 1h 20m
    • 2:00 PM 2:20 PM
      Nu Astrophysics with Core-Collapse Supernovae 20m
      Speaker: Hasan Yuksel (MSGSU)
    • 2:20 PM 2:40 PM
      Quantum Monte Carlo Applications on Nuclear Structure 20m
      Speaker: Cem Ozen (Kadir Has University)
    • 2:40 PM 3:30 PM
      Concluding Reports 50m
    • 3:30 PM 5:00 PM
      Historical Site Seeings in YTU 1h 30m